# SDR DLM90960523

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De Ice
- Part number: 59650831
- Condition: Failed
- Location: Lt Strake
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE FAULT ILLUMINATES ON O.A.P.  WITH ACFT IN AIR MODE AND ENG A/I ON...LEFT STRAKE LOWER SURFACE NOT HEATING AND ARCING.  REPLACED STRAKE ASSEMBLY OPERATION NORMAL.
